# SDR USAA2012100200002

- Difficulty date: October 1, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 63,383 hours, 42,393 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C3 CHECK - RIGHT OVERWING AFT EMERGENCY LIGHT INOP.  SECURED CONNECTOR ON RIGHT OVERWING AFT EMERGENCY LIGHT IAW B737 AMM 33-51-02.
